College and Medication and a Guy!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nat13896
New Member


Date Joined Aug 2011
Total Posts : 1
   Posted 8/9/2011 8:58 PM (GMT -6)   
So I've been diagnosed with depression and to treat it, I am required to take 40mg of prozac each day. Because of a mess up at the prescription company I have had to go without my medication for 4 days. Now, tomorrow I am leaving to go back to college and I can't stop crying. I'm stressed, I'm worried, and I'm angry. Before I left to go home for the summer, this guy and I were seeing each other, but because neither of us wanted to do the long distance thing, we decided to stay in contact but not be official. So this summer we have talked constantly and we still call each other "honey", "sweetheart", and "love" and in general, act like a couple. Well tomorrow night I will finally get to see him, but in the past few days, it feels like things have changed. We arent talking as much, but we do still talk, I understand that we are both in the middle of jobs and moving and whatnot but im just afraid that things are going bad and I dont want that. Am i being crazy? Is this a side effect from not taking the medication? What should i do?
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 3:20 PM (GMT -6)
There are a total of 3,005,890 posts in 329,278 threads.
View Active Threads


Who's Online
This forum has 161809 registered members. Please welcome our newest member, DragonM.
290 Guest(s), 10 Registered Member(s) are currently online.  Details
19tarpon47, imagardener2, acarined, Notime4lyme, Zimica, songlady, Fairwind, nursekatb, darslanaguilera, Mom2angels